implant!!!!
3 Replies
nikki121

heey everyone! i ghad the implant out just over a year ago! after having it out 3weeks i had my 1st period it was 9 10days long. & after that iv had no sigh of a period!?!? its been just over a year now & im not sure if this is normal!? could someone ples help! if uu know if someone is going though this aswell:|?

 

lilly of the valley

To know exactly what it is, consult a doctor about it. But as I suspected it, there must have something wrong why you didn't anymore experience periods. It's so unusual, so, quiet alarming actually. So, better consult this to your doctor as soon as possible.

 

Philline

Probably your implant was not properly taken out that's why you experienced this kind of problem. So, I guess, it's important that you consult a doctor. They will tell you all about anything you wanted to know why you experience this kind of problem

 

kimmy tyler

Implant is really a birth control pill that brought many side effect. If I were you, I will think many times before I undergo an implant.

 

Message:


You must log in to reply.

You must log in to reply.


Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?